Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Using betamethasone ointment, beta scalp. Is it safe to have hair permed and dyed whilst on the ointment?

I am asking on behalf of a friend who has been given betamethasone ointment, beta scalp , to use twice daily for 5 days. Will she be able to have her hair permed and dyed whilst on the ointment? She has already booked an appointment before she was given the prescription. I look forward to hearing from you so that I can let my friend know. (she cannot use her computer at the moment) Thank you very much. Sylvia Hills
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Sylvia,

It is advisable not to undergo any treatment to your hair like permed or dying whilst on treatment especially topical steroids like Betamethasone.

Please ask your friend to complete the medical treatment before she goes in for any cosmetic treatment of her hair.

Hope this helps.

Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor